# SDR QXEA2020041000147

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft time: 20,144 hours, 21,773 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT,  OVERHEAD ALT RELEASE GEAR DOOR FOUND OPEN  AFTER LANDING. REMOVED FROM SERVICE. CONFIRMED ALT MLG DOR OPEN. CLOSED DOOR. PERFORMED OPERATIONAL TEST OF LG PRIMARY EXTENSION AND RETRACTION SYSTEM IAW AMM TASK 32-31-00-710-801. SYSTEM TEST NORMAL. NO DEFECTS NOTED. ALL C/B COLLARS REMOVED AND CB'S RESET. AIRCRAFT OK FOR SERVICE. NO PARTS REPLACED.
